# SDR 97ZZZM396

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MACHINED ANGLE ATTACHED TO SEAT RAIL 5 INCHES AFT OF FRAME 28 TO 6 INCHES AFT OF FRAME 29 LEFT OUTBOARD CRACKED.  REPLACED ANGLE, REF FAX FOR HI-LOKS IN LIEU OF SP157 FAX NR DJR/RJ1282-96.  (M)
